Advances in Differential Equations

Traveling waves of dissipative nonautonomous hyperbolic equations in a strip

Vittorino Pata, Giovanni Prouse, and Mark I. Vishik

Full-text: Open access

Abstract

A dissipative nonlinear nonautonomous equation of hyperbolic type with translation-compact forcing term is studied, with particular reference to the problem of traveling waves in a strip and related attractor.

Article information

Source
Adv. Differential Equations, Volume 3, Number 2 (1998), 249-270.

Dates
First available in Project Euclid: 19 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366399898

Mathematical Reviews number (MathSciNet)
MR1750416

Zentralblatt MATH identifier
0954.35033

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35B41: Attractors

Citation

Pata, Vittorino; Prouse, Giovanni; Vishik, Mark I. Traveling waves of dissipative nonautonomous hyperbolic equations in a strip. Adv. Differential Equations 3 (1998), no. 2, 249--270. https://projecteuclid.org/euclid.ade/1366399898


Export citation